# SDR HEEA955328

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. FOUND THAT UNIT WOULD NOT RECEIVE OR TRANSMIT.  REPLACED CAVITY TUBE V101.  REPAIRED PROBLEM.  ADJUSTED FREQUENCY AND ALIGNED RECEIVER TO SPECS.  CLEANED CONTACTS ON ALL WAFERS.  BENCH CHECK GOOD.
